# SDR VNAA20170429HMV01

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 30,727 hours, 30,924 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS MULTIPLE CRACK INDICATIONS.  PERFORMED A MAJOR REPAIR TO THE BS 621 PRESSURE BULKHEAD AT RBL 9.5,  WL76,  LBL 9.5,  WL 76,  LBL 18,  WL 76.
